# SDR MT92007F00000

- Difficulty date: July 16, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N162SA
- Make and model: Cessna 208B
- Aircraft serial: 208B0548
- Engine: Pwa PT6A45
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: C2620230107
- Condition: Split
- Location: Rt Main Tire
- Part time: 15 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED ON ITS SCHEDULED ROUTE, WHEN IT EXPERIENCED A FLAT TIRE ON ROLL OUT.  THIS CAUSED THE CLOSURE OF THE ACTIVE RUNWAY.  MAINTENANCE PERSONNEL REPLACED THE TIRE AND TOWED THE PLANE BACK TO THE RAMP.  THE TIRE WAS DISASSEMBLED AND IT WAS FOUND THAT THE TUBE HAD A PERPENDICULAR 2 INCH SPLIT ON THE OUTER RADIUS WITH NO MATCHING DAMAGE TO THE TIRE.  (K)
